Metal taste effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Metal taste effect occurred in 5%.

Patients statistics on Metal taste side effect for Clarithromycin

Female
Male

Average weight in Lbs
156.53
189.05

Average height in Ft
5′ 6″
5′ 8″

Average age
43
34

Clarithromycin Circle Diagram 18 consumers of 344 reported about Metal taste

  1. Eric A. Westbrooks says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    I got bronchitis in March and got prescribed this medicine by the doctor. Gradually, I have completely lost my sense of smell, my skin has become dust-dry and my sense of taste is gone, I just taste more of a metallic taste all the time. My noses and oral mucous membranes have completely dried up! Today was at my family doctor (10.4) and have told him that, but he hardly wanted to hear anything of all this. Just got a referral to the ENT doctor and x-ray. I am fully aware that this drug is the cause of these complaints – clarithromycin 500mg fim tablets! My question now is if anyone knows how to get rid of these side effects of this drugI would absolutely NOT recommend this medication because these side effects are unreasonable and I do not know how long they will last! If somebody knows or knows something, then please ask for help, because the poor people only want to make their money with it anyway!

    Side effects: Smell and taste; Metal taste
  2. Karen J. Romero says:
    3.0 rating

    Clarithromycin for Flu

    I took the drug for 2 days. On the first day: metallic taste in the mouth, that was still ok., But then – at night we started – with sleep difficulties and a slight tachycardia. But I did not overvalue that … Sorry … On the 2nd day (all in all, I had 4 tablets – 2 per day, as prescribed, ingested): The flu symptoms were actually gone well, but the heart … In the second night, I thought I would die, that I would have a heart attack right away. Dying with 40 antibiotics !!! Dreadful!! In addition, I have to say in retrospect, that after taking the 2nd Tablets on the first day in the evening was severely depressed (I just remember everything after I have read the comments!) I have now stopped taking. The last dose is now about 14 hours ago and I still have tachycardia. The drug is immediately taken off the market. I am considering sending this comment to the manufacturer. I am horrified !!! I would like to warn all people about this preparation.

  3. Irma T. Norton says:
    4.5 rating

    Clarithromycin for Bronchitis (acute)

    Clarithromycin dura 250 mg: After the first tablet, my symptoms quickly improved. Starting on day 2, side effects such as insomnia, rapid heartbeat, panic attacks, depressive episodes, itching, dizziness, mild headache, dry mouth, eerie thirst began on day 3, followed by stomach cramps and infernal abdominal pain. However, all the side effects disappeared on the 4th day, except for the metallic taste that lasted the entire intake time. The last 3 days were no complaints. Conclusion: Unpleasant but sustainable side effects, I do not think antibiotics do the body really good but sometimes you just can not get around …

  4. Patricia S. Fox says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    metallic taste in the mouth, itching all over, red spots on the forearms, dry irritated eyes, swollen eyelids, joint pain after 4 pieces, the side effects are so strong that I have discontinued the drug.

  5. Timothy R. Warren says:
    4.5 rating

    Clarithromycin for Sinusitis; Bronchitis (acute)

    For four days taken against sinusitis and bronchitis, no stomach / intestinal complaints as with other antibiotics. However, every morning I had a metallic taste in my mouth. After the 6th tablet I was awake at night, had sweats and tachycardia, but it passed relatively quickly (about 30 minutes). I had the feeling something terrible was about to happen, started to cry and almost did not calm down anymore. The next day I went to the family doctor, who advised me to sell the tablets immediately. Against the original symptoms super, however, the side effects have been absolutely unacceptable.

  6. William J. Morgan says:
    5.0 rating

    Clarithromycin for Lung infection

    Have taken the drug Clarithromycin 500 due to a delayed pneumonia (7 days in the morning and evening each 1×500). At first only metallic taste and a bit churned. On days two and three then crass side effects have occurred, insomnia with total over-revulsion, hallucinations, severe chest pain left, permanent tachycardia, nosebleeds, stomach pain, diarrhea, so almost nothing is not on the list of side effects … have the drug then arbitrarily immediately discontinued and it took about 1 full day before the symptoms subsided (not completely disappeared). After consultation with my stressed doctor on clarithromycin an unusual reaction indicates an intolerance, stop immediately (I had already done so at that time). A year ago I took a combination antibiotic treatment for Heliobacter, including clarithromycin, which I had no side effects at the time. It was definitely borderline and the strong pressure in the left chest, the heart racing and the hallucinations, I also panic. Luckily, it stayed the same and the reaction is slowing down … nevertheless, I’m now warned about this drug / drug and extremely careful about antibiotics. As a short edge info, I am a vegetarian (so no meat / fish antibiotics, etc.), have a gluten intolerance and Hashimoto.

  7. Christopher S. Johnson says:
    4.0 rating

    I went to the doctor 3 months ago because of a strong globus feeling and he has detected a bacterial infection. I got clarithromycin for the first time. 3 days a day for 7 days. Except for the really sta purely metallic taste in the mouth I tolerated the antibiotic well. The feeling of the globe disappeared already on the second day of treatment and I was completely free of complaints. Unfortunately it came again about 3 days after the treatment. This time I got penicillin. No side effects but no remedy for my problem. 2 months later, after going through several doctors, I was again prescribed clarithromycin. Because it was the only thing that helped me so far. This time but over 10 days 2 tablets daily. I am now in the 4th day and since the 2nd I have strong diarrhea including stomach cramps. But since it helps a lot against my main problem I will probably take it for almost a week.

    Side effects: Metal taste; Diarrhea